# SDR AALA971103

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 500-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED ALONG THE INTERCOSTAL WHERE THE SEALING COMPOUND WAS REMOVED.  INSTALLED DOUBLER PER SRM 53-30-3, FIG 24. TST:  55,431 HOURS.  CYCLES:  34,330.  (X)
